Alert archive / Ohio / Areal Flood Warnings in 2011
Areal Flood Warning 13, NWS Northern Indiana
NWS Northern Indiana issued this areal flood warning at May 26, 2011, 12:29 AM EDT for 4 counties in Ohio. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2011, 12:29 AM EDT (04:29 UTC)
- Expired
- May 26, 2011, 11:15 AM EDT
- In force
- 11 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- None
Counties Allen County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH
The radar
The Northern Indiana radar (KIWX), 143 km from the middle of the area, began a volume at 04:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.5 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1430 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1362 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 201 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 8.2
The text
As transmitted, in the capitals the NWS used until 2016.
302
WGUS43 KIWX 260429
FLWIWX
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1229 AM EDT THU MAY 26 2011
OHC003-125-137-161-261515-
/O.NEW.KIWX.FA.W.0013.110526T0429Z-110526T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1229 AM EDT THU MAY 26 2011
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
ALLEN COUNTY IN WEST CENTRAL OHIO
SOUTHWESTERN PAULDING COUNTY IN WEST CENTRAL OHIO
SOUTHWESTERN PUTNAM COUNTY IN WEST CENTRAL OHIO
VAN WERT COUNTY IN WEST CENTRAL OHIO
* UNTIL 1115 AM EDT
* AT 1226 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN MOVING INTO THE WARNED AREA. THIS AREA RECEIVED
WIDESREAD 1 TO 2 INCHES OF RAIN WEDNESDAY AFTERNOON AND EVENING.
AN ADDITIONAL 1 TO 2 INCHES OF RAIN IS LIKELY THROUGH 3 AM EDT AND
WILL LEAD TO WIDESPREAD FLOODING. DUE TO SATURATED SOIL
CONDITIONS...THE NATIONAL WEATHER SERVICE EXPECTS FLOODING TO
DEVELOP RAPIDLY AS THIS HEAVY RAIN MOVES IN.
SOME TOWNS THAT MAY EXPERIENCE FLOODING INCLUDE DELPHOS...VAN WERT...
FORT SHAWNEE AND LIMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. MOST FLOODING DEATHS OCCUR IN AUTOMOBILES. TURN AROUND DON'T
DROWN!
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS.
&&
LAT...LON 4064 8394 4064 8410 4065 8411 4065 8421
4068 8422 4068 8444 4072 8445 4072 8479
4111 8480 4080 8387 4065 8387
$$2 follow-up statements
944
WGUS83 KIWX 260618
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
218 AM EDT THU MAY 26 2011
OHC003-125-137-161-261515-
/O.CON.KIWX.FA.W.0013.000000T0000Z-110526T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PUTNAM OH-VAN WERT OH-PAULDING OH-ALLEN OH-
218 AM EDT THU MAY 26 2011
...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 AM EDT FOR URBAN
AREAS AND SMALL STREAMS IN ALLEN...SOUTHWESTERN PAULDING...VAN WERT
AND SOUTHWESTERN PUTNAM COUNTIES IN WEST CENTRAL OHIO...
AT 211 AM EDT...DOPPLER RADAR INDICATED THAT THE RAIN HAS ENDED
ACROSS THE AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CONTINUE TO CAUSE FLOODING OF
SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES AS WELL AS OTHER LOW LYING AREAS. FLOODING IS EXPECTED
TO DIMINISH AFTER DAYBREAK.
TO REPORT FLOODING HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN NORTHERN
INDIANA.
&&
LAT...LON 4064 8394 4064 8410 4065 8411 4065 8421
4068 8422 4068 8444 4072 8445 4072 8479
4111 8480 4080 8387 4065 8387
$$
SW786
WGUS83 KIWX 261514 RRA
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1114 AM EDT THU MAY 26 2011
OHC003-125-137-161-261524-
/O.EXP.KIWX.FA.W.0013.000000T0000Z-110526T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PUTNAM OH-VAN WERT OH-PAULDING OH-ALLEN OH-
1114 AM EDT THU MAY 26 2011
...THE FLOOD WARNING WILL EXPIRE AT 1115 AM EDT FOR URBAN AREAS AND
SMALL STREAMS IN ALLEN...SOUTHWESTERN PAULDING...VAN WERT AND
SOUTHWESTERN PUTNAM COUNTIES IN WEST CENTRAL OHIO...
NATIONAL WEATHER SERVICE DOPPLER RADAR AND SPOTTER REPORTS INDICATED
THAT EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED FOR THE AREA. STREAMS
AND CREEKS MAY REMAIN HIGH IN SOME AREAS. HOWEVER THE THREAT FOR
WIDESPREAD FLOODING HAS ENDED.
TO REPORT FLOODING HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN NORTHERN
INDIANA.
LAT...LON 4064 8394 4064 8410 4065 8411 4065 8421
4068 8422 4068 8444 4072 8445 4072 8479
4111 8480 4080 8387 4065 8387
$$What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this areal flood warning went out at May 25, 7:33 PM EDT, 4 hours 56 minutes earlier.
Area forecast discussion, May 25, 7:33 PM EDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
733 PM EDT WED MAY 25 2011
.UPDATE...
TORNADO WATCH NOW IN EFFECT UNTIL 6Z SOUTH OF HIGHWAY 30 IN
INDIANA. INTENSE CONVECTIVE COMPLEX NOW ACROSS IL WILL PROPAGATE
EWD THROUGH THE FA BTW 02-07Z TONIGHT. THE MAIN CONCERN WILL BE
LARGE HAIL GIVEN ADVECTION OF STEEP MID LEVEL LAPSE RATES AND
MUCAPE/S NEAR 2000 J/KG ON THE NOSE OF A 50-55 KNOT LLJ. BOUNDARY
LAYER HAS BEEN WORKED OVER BY EARLIER CONVECTION...HOWEVER...HIGHLY
HELICAL 0-1 KM ENVIRONMENT INVOF OF A NWD MIXING OUTFLOW BOUNDARY
MAY BE ENOUGH TO SUPPORT AN ISOLATED TORNADO THREAT ACROSS THE
WATCHED AREA. MAINLY A HAIL AND HVY RAIN THREAT ACROSS THE NORTH
AND EAST IN OVERRUNNING SETUP AND INCREASING FROTOGENETICAL FORCING
ALONG A SEWD SINKING LOW LVL FRONT.
&&
.PREV DISCUSSION... /ISSUED 701 PM EDT WED MAY 25 2011/
AVIATION...
VARIABLE FLIGHT CONDITIONS ARE ANTICIPATED AT FWA EARLY THIS EVENING
AS SCT SHOWERS/STORMS CONTINUE JUST NORTH OF AN OUTFLOW LAID OUT
JUST SOUTH OF THE TERMINAL...SUPPORTING AN OVERRUNNING TYPE SET UP
INITIALLY. STABLE BUBBLE HAS BRIEFLY SETTLED INTO THE SBN AREA
RESULTING IN A DRY/VFR PERIOD THROUGH AT LEAST 02Z THIS EVENING.
UPSTREAM INTENSE CONVECTIVE COMPLEX NOW GETTING INTO WESTERN IL
WILL PROPAGATE EWD THROUGH THE FA TONIGHT. THIS WILL INTERACT WITH
AN INTENSIFYING FRONTAL CIRCULATION SINKING SEWD TOWARDS SBN BY
LATE TONIGHT. LATEST 3 KM HRRR PROGS AND TIME OF ARRIVAL TOOL
RESULTS SHOW THIS ACTIVITY SPREADING INTO THE TERMINALS AROUND
02Z. AS A RESULT EXPECT AT LEAST MVFR CONDITIONS AND TSRA AFTER
THIS TIME. LINGERING SHOWERS WILL BE POSSIBLE LATE TONIGHT INTO
THURSDAY AS THE FILLED CYCLONE AND DEFORMATION/LOW LEVEL
BAROCLINICITY MEANDERS INTO THE AREA. COOLING/SATURATED BOUNDARY
LAYER WILL LIKELY SUPPORT SUSTAINED IFR AND POTENTIALLY LIFR
CONDITIONS BY LATE TONIGHT AT SBN. OPTED FOR MORE OPTIMISTIC MVFR
CIGS/VIS AT FWA.
PREV DISCUSSION... /ISSUED 358 PM EDT WED MAY 25 2011/
DISCUSSION...
OCCLUDED STACKED CYCLONE NEAR KANSAS CITY WILL PROPAGATE EWD TOWARDS
THE FA TONIGHT...AND INTO THE AREA TOMORROW. THIS FEATURE WILL
CONTINUE TO PROVIDE THE FA WILL ACTIVE WEATHER THROUGH TOMORROW.
LATEST WATER VAPOR LOOP SHOWS A WELL DEFINED LEAD SHORTWAVE AND MID
LEVEL JET MAXIMA LIFTING NEWD THROUGH THE AREA AS OF THIS WRITING.
THIS COMBINED WITH ADVECTION OF STEEP MID LVL LAPSE RATES AND DEEP
LAYER SHEAR OF NEARLY 60 KNOTS HAS ALLOWED FOR STRONG/SEVERE
CONVECTION THIS AFTERNOON...NOW ROUGHLY LINED UP FROM SW TO NE
ACROSS MAINLY SOUTHERN/EASTERN PORTIONS OF THE CWA AS OF 20Z.
DEFINITELY A CONCERN FOR ISOLATED TORNADOES ACROSS OUR SOUTHEAST
LATE THIS AFTERNOON GIVEN POTENTIAL/FURTHER BOUNDARY LAYER
DESTABILIZATION UNDER CIRRUS...AND FROM 200-400 0-1KM SRH VALUES
INVOF OF THE SFC BOUNDARY/CONVECTION OUTFLOW PER BACKED FLOW. STABLE
BUBBLE SHOWING UP NICELY ON VIS SATELLITE ACROSS NRN IL...WITH A
BOUNDARY SET UP NEAR THE INTERSTATE 70 CORRIDOR. THIS STABLE AIR
WILL LIKELY WORK IN BETWEEN FORCING FROM LEAD SHORTWAVES...AT LEAST
ACROSS WESTERN AND NORTHERN AREAS FOR A TIME LATE THIS AFTERNOON AND
EVENING. THIS MAY SUPPORT A LULL IN THE SHOWER/STORM ACTIVITY DURING
THIS TIME. ANOTHER ROUND OF SHOWERS/STORMS WILL LIKELY PROPAGATE
THROUGH TONIGHT AS CONVECTION ACROSS MISSOURI TRACKS NEWD AND THE
FRONTAL CIRCULATION DEEPENS/INTENSIFIES. THERE IS STILL A RISK FOR
SVR WX TONIGHT...BUT DO EXPECT THAT WIDESPREAD SEVERE WX WITH
POTENTIAL LEWP/SQLN BYPASSES TO THE SOUTH GIVEN PROGGED ORIENTATION
OF MASS FIELDS AND CURRENT SATELLITE/RADAR TRENDS. STORMS SO FAR
TODAY HAVE DROPPED BTW 1 AND 3 INCHES OF RAIN IN SOME AREAS. WITH
THE RECENT HEAVY RAINS...RESULTING LOW FFG/S...PWATS NEAR 1.5
INCHES...AND ADDITIONAL HVY RAINS ANTICIPATED DECIDED TO HOIST A
FLASH FLOOD WATCH CWA WIDE THROUGH 08Z THUR. BEST CHANCES FOR
FLOODING WILL BE ACROSS SOUTHERN/EASTERN AREAS.
SHOULD SEE SHOWERS AND STORMS LINGER ACROSS THE AREA INTO THURSDAY
WITH CYCLONE AND BAROCLINIC ZONE OVERHEAD...WITH DEFORMATION
RAIN/DRIZZLE/LOW CLOUDS ACROSS THE FAR NORTHWEST. SOUTHEASTERN AREAS
COULD SEE SOME STRONGER CONVECTION DEVELOP IN THE AFTERNOON ON THE
SE FRINGE OF THE CIRCULATION. DEPENDING ON HOW MUCH PARTIAL CLEARING
OCCURS WE COULD SEE A MARGINAL SVR EVENT IN THE SOUTHEAST THURSDAY
AFTERNOON. A FEW SHOWERS WILL LIKELY LINGER INTO THURSDAY NIGHT AS
THE MID LEVEL DEFORMATION AXIS CONTINUES TO PIVOT THROUGH. NO
CHANGES TO GRIDS/FCST BEYOND THURSDAY GIVEN MAIN FOCUS ON ONGOING
SEVERE WX. IT STILL APPEARS AS IF DRIER AND WARMER WX IS IN STORE
THIS WEEKEND INTO NEXT WEEK AS AN EXPANSIVE UPPER LEVEL RIDGE BUILDS
ACROSS THE EASTERN CONUS.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLASH FLOOD WATCH UNTIL 4 AM EDT /3 AM CDT/ THURSDAY FOR
INZ003>009-012>018-020-022>027-032>034.
MI...FLASH FLOOD WATCH UNTIL 4 AM EDT THURSDAY FOR MIZ077>081.
OH...FLASH FLOOD WATCH UNTIL 4 AM EDT THURSDAY FOR OHZ001-002-004-005-
015-016-024-025.
LM...NONE.
&&
DISCUSSION...STEINWEDEL
AVIATION...STEINWEDEL
UPDATE...STEINWEDELHazardous weather outlook, May 25, 4:59 PM EDT, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 459 PM EDT WED MAY 25 2011 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-262100- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 459 PM EDT WED MAY 25 2011 /359 PM CDT WED MAY 25 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE LATE THIS AFTERNOON INTO TONIGHT. THERE IS THE RISK FOR SEVERE STORMS...ESPECIALLY EARLY THIS EVENING ALONG AND SOUTHEAST OF A GRISSOM INDIANA TO FORT WAYNE TO DEFIANCE OHIO LINE. DAMAGING WIND GUSTS...LARGE HAIL AND ISOLATED TORNADOES WILL BE POSSIBLE. FLASH FLOODING WILL ALSO BE POSSIBLE DUE TO SATURATED GROUND AND POSSIBLE ADDITIONAL HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL BE POSSIBLE ON THURSDAY AND SATURDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. RAINFALL TODAY THROUGH THURSDAY WILL INCREASE THE RISK FOR FLOODING OF LOCAL RIVERS...CREEKS AND STREAMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED LATE THIS AFTERNOON INTO TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-MIZ077-262100- LA PORTE-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 459 PM EDT WED MAY 25 2011 /359 PM CDT WED MAY 25 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TONIGHT. A FEW THUNDERSTORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY RISKS. ALSO...THE COMBINATION OF SATURATED SOILS AND ADDITIONAL HEAVY RAINFALL MAY LEAD TO LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL BE POSSIBLE ON THURSDAY AND SATURDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. RAINFALL TODAY THROUGH THURSDAY WILL INCREASE THE RISK FOR FLOODING OF LOCAL RIVERS...CREEKS AND STREAMS. THERE IS A HIGH RISK OF RIP CURRENTS THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-262100- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 459 PM EDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TONIGHT. A FEW THUNDERSTORMS MAY BE SEVERE WITH HIGH WINDS AND LARGE HAIL THE PRIMARY THREATS. HIGH WAVES ARE POSSIBLE IN AND NEAR STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL BE POSSIBLE ON THURSDAY AND SATURDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. WIND AND WAVE CONDITIONS WILL LIKELY BE HAZARDOUS TO SMALL CRAFT ON THURSDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, May 25, 7:37 PM EDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
737 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM HAIL 1 E GAS CITY 40.49N 85.59W
05/25/2011 M0.88 INCH GRANT IN TRAINED SPOTTER
&&
EVENT NUMBER IWX1100916
SAWLocal storm report, May 25, 7:48 PM EDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
748 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL E GAS CITY 40.49N 85.61W
05/25/2011 M1.75 INCH GRANT IN LAW ENFORCEMENT
&&
EVENT NUMBER IWX1100917
SAWLocal storm report, May 25, 8:16 PM EDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
816 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL MARION 40.56N 85.66W
05/25/2011 M0.70 INCH GRANT IN TRAINED SPOTTER
DIME SIZE HAIL ON BOTH THE EAST AND SOUTH SIDE OF
MARION
&&
EVENT NUMBER IWX1100918
SAWLocal storm report, May 25, 8:21 PM EDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
821 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HEAVY RAIN 1 N WARSAW 41.25N 85.86W
05/25/2011 M1.91 INCH KOSCIUSKO IN COCORAHS
1.91 INCHES OF RAIN 7 AM TO 7 PM TOTAL.
&&
EVENT NUMBER IWX1100919
FISHERLocal storm report, May 25, 10:47 PM EDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1047 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1046 PM HAIL ROCHESTER 41.06N 86.22W
05/25/2011 M0.70 INCH FULTON IN LAW ENFORCEMENT
&&
EVENT NUMBER IWX1100921
SAWLocal storm report, May 25, 11:58 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1158 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1132 PM TSTM WND DMG MARION 40.56N 85.66W
05/25/2011 GRANT IN TRAINED SPOTTER
4 INCH DIAMETER TREE LIMBS DOWN ON SOME OF THE ROADS
NEAR MARION
&&
EVENT NUMBER IWX1100922
SAWThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:12 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Paulding, Putnam, Van Wert | 27 min |
| May 25, 10:00 PM EDT | River Flood Warning | IWX | Henry | 5 days |
| May 25, 10:00 PM EDT | River Flood Warning | IWX | Putnam | 5 days |
| May 26, 12:24 AM EDT | Flash Flood Warning | IWX | Allen, Defiance, Fulton, Henry, Paulding, Putnam and 1 more | 11 hr |
| May 26, 12:53 AM EDT | Special Weather Statement | IWX | Paulding, Van Wert | 37 min |
| May 26, 1:22 AM EDT | Special Weather Statement | IWX | Allen, Putnam | 23 min |
| May 26, 12:01 PM EDT | River Flood Warning | IWX | Williams | 7 days |
| May 26, 12:01 PM EDT | River Flood Warning | IWX | Defiance | 52 hr |
| May 26, 2:02 PM EDT | Flash Flood Warning | IWX | Defiance, Paulding | 3 hr |
| May 26, 2:57 PM EDT | Special Weather Statement | IWX | Fulton | 48 min |
| May 26, 3:35 PM EDT | Special Weather Statement | IWX | Fulton | 40 min |
| May 26, 3:45 PM EDT | Flash Flood Warning | IWX | Defiance, Fulton, Henry, Williams | 3 hr |
| May 26, 4:19 PM EDT | Special Weather Statement | IWX | Allen, Henry, Putnam, Van Wert | 56 min |
| May 26, 5:17 PM EDT | Special Weather Statement | IWX | Allen, Fulton, Henry, Putnam | 58 min |
| May 26, 6:09 PM EDT | Special Weather Statement | IWX | Allen | 66 min |
| May 26, 7:53 PM EDT | Areal Flood Warning | IWX | Defiance, Fulton, Henry, Williams | 6 hr |
Nearby
Areal Flood Warnings in Ohio, 2011Every areal flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.